# SDR AALA202212285174

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 53,585 hours, 36,845 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Aft Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FDURING DESCENT FLIGHT ATTENDANTS REPORTED A MELTING PLASTIC SMELL FROM AFT GALLEY. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE AFT GALLEY COFFEE MAKERS.  (OPEN)
